# SDR ABXA20241104210

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,712 hours, 27,831 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 20412170414
- Part serial: 7307
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 23,011 hours, 12,988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM CVG TO ELP WX RADAR FAILED  AND AIRCRAFT DECIDED TO RETURN TO CVG  .AC LANDED AND MTX GROUNDED AC . MTX TROUBLESHOT AND REPLACED WEATHER RADAR TRANSCEIVER IAW B767 AMM 34-43-01 OPS CHECK GOOD . MTX RETURNED AC TO SERVICE
